# SDR C2XA99IA256

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoking
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3643 ON CLIMB-OUT, THE CREW REPORTED THAT THE CABIN FILLED WITH SMOKE AND THE SMOKE LIGHT ON THE MAP ILLUMINATED AT 10,000 MSL.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT WHERE MAINTENANCE GROUND RAN THE COOLING PACKS OFF OF THE APU, RIGHT ENGINE, LEFT ENGINE, AND INSPECTED THE CABIN LIGHTS AND GALLEY EQUIPMENT WITH NO DEFECTS FOUND.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE WITH NO REPEAT INCIDENTS TO DATE.  (M)
